What are Nurofen Express 256mg Caplets?
Nurofen Express 256mg Caplets contain the painkiller ibuprofen, which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). These caplets work to ease mild to moderate pain and bring down fever. Nurofen Express can help with a range of problems such as headaches, migraines, neuralgia, backache, period pain, rheumatic and muscular pain, cold and flu symptoms and a sore throat.
What is the recommended dosage?
Always take Nurofen Express Caplets exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. This medicine is for short term use only. Do not take these caplets for more than 10 days unless advised by your doctor or Chemist4U pharmacist to do so. For adults and children aged 12 years and over, take 1-2 caplets with water, up to 3 times per day. Leave at least 4 hours between doses. Do not take more than 6 caplets in a 24 hour period.
What are NSAIDs?
NSAIDs stands for non-steroidal anti-inflammatory drugs, which are a type of medicine typically used to relieve pain, reduce inflammation, and a high temperature. They are given to people who are suffering from pain, whether it be from a headache to something long-term like arthritis. You can buy NSAIDs over the counter or on prescription, and you might recognise some like ibuprofen and naproxen.
Is Nurofen Express 256mg Caplets suitable for children?
Nurofen Express Caplets are suitable for children aged 12 years and over. If you’re looking for pain relief for a child under the age of 12, you should speak to your doctor or Chemist4U pharmacist for advice on alternative treatment options.
Is Nurofen Express 256mg suitable for pregnant and breastfeeding women?
If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, you must ask your doctor or Chemist4U pharmacist for advice before taking any new medicine. Do not take these caplets in the last 3 months of pregnancy or if you are breastfeeding. Speak to your doctor or Chemist4U pharmacist first if you are in the first 6 months of pregnancy.
When should this product not be used?
Nurofen Express Caplets may be unsuitable for certain people. Do not take these caplets if you are allergic to ibuprofen, aspirin, other painkillers or any of the other ingredients in this product. Do not take these caplets if you:
-
Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
-
Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines
-
Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-steroidal anti-inflammatory drugs)
-
Are taking other NSAIDs or more than 75mg aspirin a day
-
Have severe liver or kidney problems
-
Have heart problems, high blood pressure or blood coagulation disorder
-
Have breathing difficulties
-
Are in the last 3 months of pregnancy
-
Are under 12 years old.
Talk to your doctor or Chemist4U pharmacist before taking these caplets if you:
-
Are taking any other medicines as these caplets may affect or be affected by some other medicines
-
Have or have had asthma
-
Have kidney, heart, liver or bowel problems
-
Have high cholesterol or previously have had a heart attack or stroke
-
Have a history of gastrointestinal disease (such as ulcerative colitis, Crohn's disease)
-
Have systemic lupus erythematosus (a condition of the immune system causing joint pain, skin changes and other organ disorders)
-
Are a smoker
-
Are in the first 6 months of pregnancy
-
Are on a diet restricting your salt intake
-
Have an infection as this medicine may hide signs of infections such as fever and pain
Are there any side effects?
Like all medicines, Nurofen Express Caplets may cause side effects in some people, but these won’t affect everybody. Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness. Uncommon side effects may include:
-
Indigestion
-
Headaches
-
Heartburn
-
Feeling sick
-
Pains in your stomach (abdomen) or other abnormal stomach problems
For more information on potential side effects, refer to the patient information leaflet. If you experience any side effects, including any not included in the patient information leaflet, you can report them using the MHRA Yellow Card Scheme.
Storage information
Store in a cool, dry place out of sight and reach of children. Do not use after the expiry date, referring to the last day of the month stated on the packaging. Do not throw away any medicines via wastewater or household waste.
Important information
This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
Please contact your GP if appropriate regarding this product.
Helpful Advice on Medication Restrictions & Addiction
For further information on our medication restrictions policy, please click here.
If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:
NHS Help & Advice on Drug Addiction
Talk To Frank - Drug Addiction Help & Support
Active Ingredients
- Ibuprofen
Ingredients
Active ingredient: Ibuprofen 200mg (as Sodium Ibuprofen 256mg)
Also contains: Croscarmellose sodium, Xylitol, Microcrystalline cellulose, Magnesium stearate, Colloidal anhydrous silica, Carmellose sodium, Talc, Acacia spray-dried, Sucrose, Titanium dioxide (E171), Macrogol 6000 powder, and Black ink (contains shellac, iron oxide black (E172) and propylene glycol).
5 tips to ease your joint pain during winter
How to choose the right painkillers to relieve your back pain
What is Sciatic Nerve Pain and How Can I Relieve It?
Sciatica can be a real pain in the butt – and I mean that literally!
If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.
So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.
Can I take two painkillers at once?
Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.
This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?
If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.
Do you have a headache or a migraine?
Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?
Both of them cause a lot of pain in your head, but what is the difference between the two?
If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.
Ask a Pharmacist
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
Shipping Times
Method | Handling Time | Transit Time | Timescale | Approx Cost |
---|---|---|---|---|
Standard Shipping (3-5 Working Days) | 1 | 2 | 3 | £2.95 |
Royal Mail Tracked 24 | 0 | 1 | 1 | £4.95 |
Next Day Guaranteed (1 Working Day) | n/a | n/a | n/a | £6.95 |
Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.
Please review the estimates at the checkout.
Shipping Costs
Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.
Standard UK Delivery - £2.95* - Delivery within 3-5 working days.
Express UK Delivery - £4.95** - Delivery within 1-2 working days.
Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
*Excluding refrigerated products and treatments which are subject to different postage charges.
Discreet Delivery
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Returns Information
Customers can read our full returns policy by clicking here